MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION GZ-140PA; TRANSMITTER

NIHON KOHDEN CORPORATION GZ-140PA; TRANSMITTER
Model Number GZ-140PA
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer reported that the telemetry transmitter was not displaying waveforms and only displaying numerics.No patient harm reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: concomitant medical device: the following devices were being used in conjunction with the gz-140pa telemetry transmitter.Central nurse's station: model: cns-6201a, sn: (b)(4).
 
Event or Problem Description
The biomedical engineer reported that the telemetry transmitter was not displaying waveforms and only displaying numerics.No patient harm reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer reported that the telemetry transmitter was not displaying waveforms and only displaying numerics.No patient harm was reported.Investigation summary: nihon kohden technical support (nk ts) reached out to clinical information technical support (cits) who was in the process of rebooting the universal gateway (ug) to troubleshoot another complaint.The ug reboot resolved the issue and the gz transmitter began to show waveforms again.The root cause is determined to be the facility's network environment.

Brand Name
GZ-140PA
Common Device Name
TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 116-8 560
JA  116-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
safety mgmt dept, quality mgmt
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key10360506
Report Number8030229-2020-00419
Device Sequence Number6962633
Product Code DRT
UDI-Device Identifier04931921128244
UDI-Public04931921128244
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K163459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/01/2023
Report Date (Section F) 08/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGZ-140PA
Device Catalogue NumberGZ-140PA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/07/2020
Device Age29 MO
Event Location Hospital
Date Report to Manufacturer08/03/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2020
Supplement Date Received by Manufacturer01/24/2023
Initial Report FDA Received Date08/04/2020
Supplement Report FDA Received Date02/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/06/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CNS-6201A SN (B)(6); CNS-6201A SN (B)(6); CNS-6201A SN (B)(4).
Patient SexUnknown
Date Report Sent to FDA08/03/2020